Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 24, 2012Hennepin County, Scott County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 24, 2012, 9:36 AM CDT for Hennepin County, Scott County, Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2012, 9:36 AM CDT (14:36 UTC)
Expired
May 24, 2012, 10:00 AM CDT
In force
24 min
Issued by
NWS Twin Cities, MN

Counties Hennepin County, MN, Scott County, MN

The radar

The Minneapolis radar (KMPX), 23 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WWUS83 KMPX 241436
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
936 AM CDT THU MAY 24 2012

MNZ060-062-069-070-076-077-241500-
DAKOTA-HENNEPIN-LE SUEUR-RAMSEY-RICE-SCOTT-
936 AM CDT THU MAY 24 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...HENNEPIN...LE
SUEUR...RAMSEY...RICE AND SCOTT COUNTIES THROUGH 1000 AM CDT...

AT 932 AM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 3 MILES WEST OF VESELI. THESE STORMS WAS MOVING NORTHEAST
AT 75 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  VESELI.
  NEW MARKET.
  CREDIT RIVER.
  BLOOMINGTON.
  TWIN CITIES AIRPORT.
  FALCON HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4442 9370 4479 9356 4481 9352 4486 9353
      4508 9345 4498 9298 4489 9298 4488 9301
      4481 9300 4479 9302 4477 9300 4431 9350
TIME...MOT...LOC 1436Z 206DEG 63KT 4457 9346

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 24, 7:55 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 24, 7:55 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
755 AM CDT THU MAY 24 2012

.UPDATE...

UPDATED FOR THE 12Z AVIATION DISCUSSION BELOW.

.DISCUSSION...
FORECAST CONCERNS TODAY ARE SEVERE WEATHER THREAT OVER WESTERN
WISCONSIN AND ADDITIONAL RAINS OVER RAIN SOAKED AREAS IN SOUTH
CENTRAL INTO EAST CENTRAL MN. SHORT TERM MODELS HAVE A GOOD HANDLE
ON THE MAX RAINFALL LOCATION PAST 12 HOURS. PRECIP SHOULD MOVE
EAST OVER EASTERN MN AND WESTERN WISCONSIN TODAY. RAINFALL
ESTIMATES SO FAR HAVE BEEN BETWEEN TWO TO THREE INCHES FROM
SOUTHWEST INTO EAST CENTRAL MN. THE LATEST IR SATELLITE LOOP
SHOWED CLOUD TOPS OVER THE UPPER MIDWEST WARMING. RAINFALL RATES
DURING THE REST OF THE MORNING SHOULD REMAIN UNDER .60 INCH PER
HOUR. ONLY FLOOD PROBLEM WILL BE SOME PONDING OF WATER IN LOW
LYING AREAS...AND URBAN AREAS...STORM DRAINS CANT HANDLE THE
AMOUNT OF RUNOFF. CONTINUE THE FLASH FLOOD WATCH FOR CENTRAL AND
SOUTH CENTRAL MN THROUGH 100 PM THIS AFTERNOON. THERE WAS SOME
CONCERN WHETHER TO EXPAND EAST OVER INTO WESTERN WISCONSIN. FLASH
FLOOD GUIDANCE VALUES WERE ONE TO THREE HOUR TOTALS WERE BETWEEN
2.9 TO 4.0 INCHES. DONT REALLY FEEL STRONG IF AREAS IN WESTERN
WISCONSIN WILL RECEIVE RAINFALL TOTALS EXCEEDING 3 INCHES IN ONE
OR THREE HOURS.

SURFACE WAVE WILL LIFT NORTHEAST ALONG THE FRONTAL BOUNDARY TODAY
IN RESPONSE TO A DEEPER SHORTWAVE TROUGH FORECAST TO MOVE INTO THE
UPPER MIDWEST THIS AFTERNOON. BY AFTERNOON...MLCAPES VALUES COULD
EXCEED OVER 1000 J/KG. WITH A COUPLED JET MAXS WITH PLENTY SHEAR
IN PLACE. ISOLD SEVERE STORMS ARE POSSIBLE THIS AFTERNOON...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE WEATHER THREATS.
TORNADOES ARE ALSO POSSIBLE.

SURFACE GRADIENT WILL TIGHTEN AHEAD OF THIS WAVE...ESPECIALLY
OVER WESTERN WISCONSIN. WINDS GUST EXPECTED TO INCREASE TO 25-30
MPH IN THE WAKE OF THE SURFACE LOW OVER SOUTH CENTRAL MN THIS
AFTERNOON. THUS WILL GO WITH A WIND ADVISORY FOR PARTS OF WEST
CENTRAL WISCONSIN FROM NOON THROUGH 600 PM THIS EVENING.

FRIDAY NIGHT THROUGH MONDAY...LONG WAVE TROUGH OVER THE PACIFIC
NORTHWEST...WILL SLOWLY MOVE SOUTHEAST AND STRENGTHEN OVER THE
WESTERN CONUS BEFORE LIFTING NORTHEAST INTO THE NORTHERN PLAINS
EARLY IN THE WORK WEEK NEXT WEEK. THE THREAT OF SHOWERS AND
THUNDERSTORMS WILL LINGER OVER THE UPPER MIDWEST AS SURFACE
FRONTAL BOUNDARY MEANDER OVER THE CENTRAL PLAINS AND LOWER GREAT
LAKES.

&&

.AVIATION.../12Z TAF ISSUANCE/

KIND OF A MESS OUT THERE WITH VFR TO LIFR...RAIN FREE AREAS TO
HEAVY RAIN AND THUNDERSTORMS...WINDS SWITCHING DEPENDING WHAT SIDE
OF THE FRONT YOUR ON...AND TO TOP IT OFF IT CHANGES EVERY HOUR.
PRETTY LOW CONFIDENCE IN THE SPECIFIC TIMING OF TIMING OF
THUNDERSTORMS...SO TRIED TO HANDLE THE TWO EXPECTED WAVES. THERE
IS THE FIRST COMING THROUGH THIS MORNING. THE STORM MOTION IS
ROUGHLY 50KTS...SO IT SHOULD BE THROUGH PRETTY QUICK. THEN...A
LULL...BEFORE REDEVELOPMENT IN THAT AFTERNOON IN FAR EASTERN MN
AND WESTERN WI. THE MODEL GUIDANCE SEEMS WAY TOO AGRESSIVE WITH
LOW CEILINGS/VISIBILITY BEHIND THE FRONT. AS A RESULT...THE TAF
TRENDS TOWARD VFR AFTER THE RAIN MOVES OUT.

KMSP...KMSP...BOUTS OF THUNDERSTORMS CONTINUE...ALTHOUGH SHOULD
GET A DECENT BREAK SHORTLY AND RETURN TO JUST LIGHT -SHRA UNTIL
THIS AFTERNOON WHEN STRONG TO SEVERE STORMS ARE EXPECETD TO BREAK
OUT AGAIN. STORMS MIGHT ACTUALLY FORM RIGHT OVER THE MINNEAPOLIS
METRO AND QUICKLY MOVE INTO WISCONSIN.

/OUTLOOK/
FRIDAY...VFR. WINDS SOUTHWEST AT 10G15KT.
SATURDAY...MVFR WITH TSRA POSSIBLE. WINDS ESE AT 15G20KT.
SUNDAY...VFR WITH TSRA POSSIBLE. WINDS SSW AT 20G25KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ANOKA-BLUE
     EARTH-BROWN-CARVER-CHISAGO-DAKOTA-HENNEPIN-ISANTI-KANABEC-
     LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-NICOLLET-RAMSEY-
     SCOTT-SHERBURNE-SIBLEY-WASHINGTON-WATONWAN-WRIGHT.

WI...WIND ADVISORY FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR
     CHIPPEWA-EAU CLAIRE-RUSK.

&&

JVM/CLF
Hazardous weather outlook, May 24, 5:01 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
501 AM CDT THU MAY 24 2012

MNZ044-045-050>053-058>063-066>070-074>076-082-083-091-251015-
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-
DAKOTA-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-MARTIN-
501 AM CDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA AND SOUTH CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DIMINISH IN COVERAGE OVER THE AREA
THIS MORNING...WITH RAIN AND ISOLATED THUNDERSTORMS CONTINUING
INTO THE AFTERNOON. A FEW THUNDERSTORMS COULD PRODUCE RAINFALL
RATES NEAR HALF INCH PER HOUR THROUGH THIS MORNING. RAINFALL
TOTALS OVERNIGHT RANGED FROM ONE TO THREE INCHES WITH A FEW
LOCATIONS EXCEEDING OVER THREE INCHES. RUNOFF FROM THESE RAINS
WILL CAUSE RAPID RISES OF SMALLER STREAMS AND RIVERS. URBAN AREAS
COULD EXPERIENCE SOME MINOR FLOODING OF ROADS AND UNDERPASSES.
MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH FLOODED STREETS.

A FEW THUNDERSTORMS COULD PRODUCE DAMAGING WINDS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE OVER THE
WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS ACROSS THE UPPER
MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

MNZ077-078-084-085-092-093-WIZ014>016-023>028-251015-
RICE-GOODHUE-WASECA-STEELE-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
501 AM CDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MINNESOTA...SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST
CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH MUCH OF THE
DAY. ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THIS
AFTERNOON AS A SURFACE LOW LIFTS NORTHEAST OUT OF THE CENTRAL
PLAINS. LARGE HAIL AND DAMAGING WINDS ARE MAIN SEVERE WEATHER
THREATS. A TORNADO CANT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE OVER THE
WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS ACROSS THE UPPER
MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

MNZ041>043-047>049-054>057-064-065-073-251015-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-
CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-RENVILLE-REDWOOD-
501 AM CDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE THURSDAY
AND OVER THE WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS
ACROSS THE UPPER MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 24, 8:54 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 AM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       ST PAUL                 44.95N 93.10W
05/24/2012  M2.10 INCH       RAMSEY             MN   TRAINED SPOTTER

            ON SW CORNER OF THE CITY AND A 12 HOUR TOTAL

0845 AM     HEAVY RAIN       MANKATO                 44.17N 93.99W
05/24/2012  E1.60 INCH       BLUE EARTH         MN   TRAINED SPOTTER

            N SIDE OF CITY.

&&

DFC
Special weather statement, May 24, 8:57 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 AM CDT THU MAY 24 2012

MNZ063-078-WIZ023>025-241500-
DUNN-GOODHUE-PIERCE-ST. CROIX-WASHINGTON-
857 AM CDT THU MAY 24 2012

...THUNDERSTORMS MOVING OVER DUNN...GOODHUE...PIERCE...ST. CROIX AND
WASHINGTON COUNTIES THROUGH 1000 AM CDT...

AT 855 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR PRESCOTT. THIS STORM WAS MOVING NORTHEAST AT 55
MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PRESCOTT.
  AFTON.
  RIVER FALLS.
  NORTH HUDSON.
  ROBERTS.
  HOULTON.

DIME SIZE HAIL WAS REPORTED IN HASTINGS WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4497 9214 4464 9272 4462 9277 4463 9279
      4463 9275 4471 9273 4475 9282 4475 9285
      4477 9288 4478 9294 4521 9270 4521 9198
TIME...MOT...LOC 1357Z 217DEG 47KT 4475 9278
Special weather statement, May 24, 9:00 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 AM CDT THU MAY 24 2012

MNZ070-077-241430-
DAKOTA-RICE-
900 AM CDT THU MAY 24 2012

...THUNDERSTORMS MOVING OVER DAKOTA AND RICE COUNTIES THROUGH 930 AM
CDT...

AT 855 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR DUNDAS. THIS STORM WAS MOVING NORTHEAST AT 65 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NORTHFIELD.
  RANDOLPH.
  NEW TRIER.
  VERMILLION.
  HASTINGS.
  SOUTH ST PAUL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4445 9329 4487 9311 4490 9303 4482 9300
      4479 9302 4477 9288 4475 9285 4472 9275
      4463 9274 4463 9280 4455 9280 4455 9291
      4451 9293 4451 9304 4437 9304 4434 9309
TIME...MOT...LOC 1400Z 217DEG 55KT 4447 9311
Local storm report, May 24, 9:01 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
901 AM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HAIL             HASTINGS                44.73N 92.85W
05/24/2012  E0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

            ON YELLOW AVE.

0850 AM     HEAVY RAIN       GOLDEN VALLEY           44.99N 93.36W
05/24/2012  M2.64 INCH       HENNEPIN           MN   TRAINED SPOTTER

0900 AM     HAIL             PRESCOTT                44.75N 92.79W
05/24/2012  E0.88 INCH       PIERCE             WI   TRAINED SPOTTER

            MOSTLY DIME SIZE BUT A FEW NICKELS

&&

DFC
Local storm report, May 24, 9:11 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
911 AM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HEAVY RAIN       3 ESE MONTROSE          45.05N 93.86W
05/24/2012  M5.20 INCH       WRIGHT             MN   TRAINED SPOTTER

            24-HOUR RAINFALL TOTAL ENDING AT 6 AM THIS MORNING.

&&

JPC
Special weather statement, May 24, 9:36 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
936 AM CDT THU MAY 24 2012

MNZ060-062-069-070-076-077-241500-
DAKOTA-HENNEPIN-LE SUEUR-RAMSEY-RICE-SCOTT-
936 AM CDT THU MAY 24 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...HENNEPIN...LE
SUEUR...RAMSEY...RICE AND SCOTT COUNTIES THROUGH 1000 AM CDT...

AT 932 AM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 3 MILES WEST OF VESELI. THESE STORMS WAS MOVING NORTHEAST
AT 75 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  VESELI.
  NEW MARKET.
  CREDIT RIVER.
  BLOOMINGTON.
  TWIN CITIES AIRPORT.
  FALCON HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4442 9370 4479 9356 4481 9352 4486 9353
      4508 9345 4498 9298 4489 9298 4488 9301
      4481 9300 4479 9302 4477 9300 4431 9350
TIME...MOT...LOC 1436Z 206DEG 63KT 4457 9346

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:09 PM CDTSpecial Weather StatementMPXScott36 min
May 23, 8:36 PM CDTSpecial Weather StatementMPXDakota39 min
May 23, 9:11 PM CDTSpecial Weather StatementMPXBrown, Nicollet49 min
May 24, 1:23 AM CDTAreal Flood AdvisoryMPXCarver, Dakota, Hennepin, Ramsey, Scott3 hr
May 24, 9:00 AM CDTSpecial Weather StatementMPXDakota30 min
May 24, 9:58 AM CDTSpecial Weather StatementMPXChisago, Ramsey, Washington47 min
May 24, 10:41 AM CDTSevere Thunderstorm WarningMPXGoodhue27 min
May 24, 11:18 AM CDTRiver Flood WatchMPXCarver22 hr
May 24, 12:34 PM CDTSpecial Weather StatementMPXSibley26 min
May 24, 12:50 PM CDTSevere Thunderstorm WarningMPXCarver25 min
May 24, 1:08 PM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur37 min
May 24, 1:25 PM CDTSpecial Weather StatementMPXRamsey50 min
May 24, 1:50 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more3 hr
May 24, 1:53 PM CDTSpecial Weather StatementMPXChisago37 min
May 24, 3:50 AM CDTWind AdvisoryMPXChippewa, Eau Claire, Rusk14 hr
May 24, 8:17 AM CDTSpecial Weather StatementMPXBarron, Chippewa, Dunn, Pepin, Rusk73 min
May 24, 8:57 AM CDTSpecial Weather StatementMPXSaint Croix63 min
May 24, 11:23 AM CDTSpecial Weather StatementMPXPierce52 min
May 24, 12:24 PM CDTSpecial Weather StatementMPXDunn51 min
May 24, 12:58 PM CDTSpecial Weather StatementMPXPolk32 min
May 24, 1:32 PM CDTSpecial Weather StatementMPXChippewa, Rusk58 min
May 24, 2:14 PM CDTSpecial Weather StatementMPXPierce31 min
May 24, 3:06 PM CDTSpecial Weather StatementMPXBarron, Dunn, Pepin54 min
May 24, 3:45 PM CDTSevere Thunderstorm WarningMPXDunn30 min
May 24, 4:03 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin57 min
May 24, 4:13 PM CDTSpecial Weather StatementMPXRusk47 min
May 24, 4:55 PM CDTSevere Thunderstorm WarningMPXEau Claire35 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.